# SDR CA970527005

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: T1 Disc
- Stage of operation: TO
- Nature of condition: M, E
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL THE #3 ENGINE DEVELOPED A SEVERE VIBRATION AND EGT INDICATION WAS AT THE RED LINE, THE TAKEOFF WAS ABORTED. PRELIMINARY INDICATIONS INDICATE A CATASTROPHIC FAILURE CAUSED BY A T1 DISC BLADE FAILURE APPROXIMATELY AT MID-FOIL. NOTE: E.C.M. PROGRAM GAVE NO INDICATION OF ENGINE DETERIORATION.
